# SDR UALA2009010600071

- Difficulty date: January 6, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 30,412 hours, 3,889 cycles
- Engine: Pwa PW4090
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG IGNITOR R1 RIGHT ENGINE FAILED TO IGNITE USING IGNITOR 1.  STATUS MSG-7461492 ACTIVE ES MODE.  REPLACED W0625 CORE WIRING HARNESS AND OPS TESTED.  TESTS FOR RT ENG NR 1 AND NR 2 PASSED OKAY.
